• cindycrosby2's Avatar

    cindycrosby2 wrote on SMeridith's wall

    I had Herceptin for 5 x, but had to stop it after my echo cardiogram showed ejection fraction of 30 in the left ventricle. It has slowly gotten up to 40, but the doctor said it will not be 55 (normal) again. Currently taking a beta blocker. Praying 5 x instead of 12x was enough. It is a small percentage of people that have this type of serious reaction. Best wishes for successful treatment.

    1 Comment
    • SMeridith's Avatar
      SMeridith

      Thank you so much for responding back to me. You are the only person I know who has had the Ejection Fraction. I am so sorry that happened to you. Did you take medication to try to reverse it? I know you said your damage was permanent and I am sorry you are having to endure that. My cardiologist told me that it is reversible in 90% of the cases, but there is always that possibility it isn't. My next echo is on October 5th and I am praying it will show improvement. My number was 45 and he wants it to be at least 50. It is scary to think of taking the Herceptin again and what it can do to the heart but scary not to take it. I had taken 14 Herceptin treatments and have 6 or 7 left. My oncologist is hopeful I can get back to them, but we will see.
      Take care of yourself and please keep me posted on your progress. Prayer and a positive attitude are what will get us through this.

      over 4 years ago
  • cindycrosby2's Avatar

    cindycrosby2 posted an update

    Thankful to God and everyone who had part in caring for me during treatment for breast cancer stage 1 at 52 years young.
    Port has now been removed, and i am looking to playing this forward by volunteering with American Cancer Society. Greatful for every new day! As shocked and overwhelmed at diagnosis, this challenging time has made me a better stronger person who looks at the world much differently now. Praying God's best for each of you dealing with any serious illness.

    1 Comment
    • KarenG_WN's Avatar
      KarenG_WN

      Wishing you the best, you sound like a kind person =)

      over 4 years ago
  • cindycrosby2's Avatar

    cindycrosby2 wrote on PASE's wall

    Pase,
    I forgot to mention earlier that i had shooting pains in my breast after radiation (33) but they told me it was because the radiation irritates the tissue. It went away after treatment was completed. Did not have shooting pains all over. Definitely need to ask your radialogist about that.

  • cindycrosby2's Avatar

    cindycrosby2 wrote on PASE's wall

    Hello Pase,
    I too have the achiness in my legs and feet especially. I have a friend who had breast cancer 5 years ago, and she still has achy joints and muscles all over. Sandye was on Flamara and thinks that is why she still has this going on. I am not on any meds, so i am thinking mine is from chemo. Brisk walking every day seems to temporarily help. I still take a nap most days though. Praying you will get better soon. Have you talked with your doctor? Exercise is very important.Even swimming at your local YMCA might help.

  • cindycrosby2's Avatar

    cindycrosby2 started following

    User: beachgirl

  • cindycrosby2's Avatar

    cindycrosby2 shared an experience

    Celebration (Finished treatment): After chemo was completed, i invited family and friends to my home to celebrate with me! Served tarimasu for dessert!
    It is a cold light cake with a touch of coffee flavoring topped off with whipped cream. My favorite! God is good all the time! He brought me through this challenging time. It has made me a better person, more thankful for each day.